Napredna pretraga

Pregled bibliografske jedinice broj: 734435

Computing coarse shape groups of solenoids


Koceić Bilan, Nikola
Computing coarse shape groups of solenoids // Mathematical communications, 14 (2014), 243-251 (međunarodna recenzija, članak, znanstveni)


Naslov
Computing coarse shape groups of solenoids

Autori
Koceić Bilan, Nikola

Izvornik
Mathematical communications (1331-0623) 14 (2014); 243-251

Vrsta, podvrsta i kategorija rada
Radovi u časopisima, članak, znanstveni

Ključne riječi
Compactum; inverse sequence; pro-category; pro * -category; expansion; coarse shape group

Sažetak
The coarse shape groups are new topological invariants which are (coarse) shape and homotopy invariants as well. Their structure is significantly richer than the structure of shape groups. They provide information (especially, about compacta) even better than the homotopy pro-groups. Since nontrivial coarse shape groups, even for polyhedra, are too large, it is difficult to calculate them exactly. Herein, we give an explicit formula for computing coarse shape groups of a large class of metric compacta including solenoids.

Izvorni jezik
Engleski

Znanstvena područja
Matematika



POVEZANOST RADA


Ustanove
Prirodoslovno-matematički fakultet, Split

Autor s matičnim brojem:
Nikola Koceić Bilan, (261533)

Časopis indeksira:


  • Web of Science Core Collection (WoSCC)
    • Science Citation Index Expanded (SCI-EXP)
    • SCI-EXP, SSCI i/ili A&HCI
  • Scopus


Uključenost u ostale bibliografske baze podataka:


  • MathSciNet
  • Zentrallblatt für Mathematik/Mathematical Abstracts
  • Science Citation Index Expanded